# SDR SWAA2022030436825

- Difficulty date: March 9, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,635 hours, 36,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERIOR FWD SCUFF PLATE BROKE / REMOVED & REPLACE AFT CARGO INTERIOR FWD SCUFF PLATE REF. AMM 53-11-02
